Universidad Complutense de Madrid
E-Prints Complutense

All local classical symmetries in Hamiltonian mechanics

Impacto

Descargas

Último año

Aguirre Dabán, Eduardo y Doebner, H.D. y Henning, J.D. (1983) All local classical symmetries in Hamiltonian mechanics. Letters in Mathematical Physics , 7 (1). pp. 85-90. ISSN 0377-9017

URL Oficial: http://link.springer.com/article/10.1007%2FBF00398716


URLTipo de URL
http://link.springer.comEditorial


Resumen

Using the formalism of symplectic group actions and coadjoint orbits, we give a complete list of all classical simple Lie algebras which are local symmetries for a given Hamiltonian vector field.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Topología
Código ID:20398
Depositado:13 Mar 2013 17:02
Última Modificación:25 Abr 2016 14:20

Descargas en el último año

Sólo personal del repositorio: página de control del artículo